Ivan Nourdin

Ivan Nourdin

Professor

Academic Area(s) Mathematics
Research Topics Functional inequalities, Stein's method, Mathematics of sparsity, Rough paths theory, Free probabililty, Malliavin calculus
Faculty or Centre Faculté des Sciences, de la Technologie et de la Communication
Research Unit Mathématiques
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E05 0515-090
Email
Telephone (+352) 46 66 44 6380
Fax (+352) 46 66 44 36380
Social Media & Blogs
Speaks English, French
Research Stays in France, Luxembourg, USA

Link to personal homepage: https://sites.google.com/site/ivannourdin/home

 

Prof. Dr. Ivan Nourdin (born 1978) studied mathematics at the Université de Lorraine and at the École Normale Supérieure de Cachan, France.

In 2004, he received the PhD from the Université de Lorraine, France.

He joined the Université Pierre et Marie Curie (Paris VI) as an assistant professor in 2005 and then the Université de Lorraine as a full professor in 2010.

In 2011, he was awarded the Annual Prize of the Fondation des Sciences Mathématiques de Paris.

In 2013, he was awarded the France Scopus Researcher Award in the field of Mathematics by Elsevier.

He was appointed professor of stochastic modelling at the University of Luxembourg in March 2014, where he is currently building a research group.

In 2015, together with Giovanni Peccati he was awarded the FNR Award for Outstanding Scientific Publication (for the book "Normal Approximations with Malliavin Calculus: from Stein's method to universality", published by Cambridge University Press in 2012).

His research interests include Malliavin calculus, Stein's method, functional inequalities, free probability, rough paths theory, and inference for high-dimensional problems. 

Ivan Nourdin is author/coauthor of more than 80 publications in international scientific journals as well as 2 monographs.

Last updated on: Tuesday, 14 November 2017

Education - Universities attended

  • 2008: Habilitation to Drive Research, University of Paris VI, France
  • 2001 - 2004: PhD student, University of Nancy I, France
  • 2000: Agrégation de mathématiques, ranked 18th .
  • 1999 – 2001: Student at the École Normale Supérieure de Cachan

Current Position

  • Full Professor, Faculty of Science, Technology and Communication, Luxembourg University, since 2014

Previous employment

  •  Full Professor, Université de Lorraine, 2010-2014
  •  On leave at the Laboratoire de Probabilités et Modèles Aléatoires (Université Paris VI and VII) thanks to the Prize of the Fondation des Sciences Mathématiques de Paris, 2011-2012
  •  Maître de Conférences, Université Paris VI, 2005-2010
  •  Attaché Temporaire d'Enseignement et de Recherche, École des Mines de Nancy, 2004-2005
  •  Moniteur, Université Nancy I, 2001-2004
  • Student (with salary), École Normale Supérieure de Cachan, 1999-2001

Honours

  • Winner of the 2015 FNR Researcher Award for Outstanding Scientific Publication
  • Winner of the 2013 France Scopus Researcher Award in the field of Mathematics
  • Winner of the 2011 Prize of the Fondation des Sciences Mathématiques de Paris



Last updated on: 19 Apr 2016

  • Guangqu Zheng, Université du Luxembourg, 2015-2018
  • Tran Thi Thanh Diu, Université du Luxembourg, 2015-2018
  • Rola Zintout, Université de Lorraine, 2012-2015
  • Raghid Zeineddine, Université de Lorraine, 2011-2014
  • Salim Noreddine, Université Paris VI, 2009-2013



Last updated on: 06 Nov 2017

powered by
orbilu.uni.lu

In press

Full Text
See detailWeak symmetric integrals with respect to the fractional Brownian motion
Binotto, Giulia; Nourdin, Ivan; Nualart, David

in Annals of Probability (in press)

Full Text
See detailCorrector in random homogenization of elliptic equations in presence of long-range media
Lechiheb, Atef; Nourdin, Ivan; Zheng, Guangqu; Haouala, Ezedine

in Probability and Mathematical Statistics (in press)

Top of Page

2017

See detailFreeness characterisations on free chaos spaces
Bourguin, Solesne; Nourdin, Ivan

E-print/Working paper (2017)

Full Text
See detailGaussian Phase Transitions and Conic Intrinsic Volumes: Steining the Steiner Formula
Goldstein, Larry; Nourdin, Ivan; Peccati, Giovanni

in Annals of Applied Probability (2017), 27(1), 1-47

Full Text
See detailA Stein deficit for the logarithmic Sobolev inequality
Ledoux, Michel; Nourdin, Ivan; Peccati, Giovanni

in Science China Mathematics (2017), 60

See detailNodal Statistics of Planar Random Waves
Nourdin, Ivan; Peccati, Giovanni; Rossi, Maurizia

E-print/Working paper (2017)

See detailExchangeable pairs on Wiener chaos
Nourdin, Ivan; Zheng, Guangqu

E-print/Working paper (2017)

Top of Page

2016

Full Text
See detailMultivariate Gaussian approxi- mations on Markov chaoses
Campese, Simon; Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume

in Electronic Communications in Probability (2016), 21

See detailPhase singularities in complex arithmetic random waves
Dalmao, Federico; Nourdin, Ivan; Peccati, Giovanni; Rossi, Maurizia

E-print/Working paper (2016)

Full Text
See detailConvergence of random oscillatory integrals in the presence of long-range dependence and application to homogenization
Lechiheb, Atef; Nourdin, Ivan; Zheng, Guangqu; Haouala, Ezedine

in Probability and Mathematical Statistics (2016)

Full Text
See detailSquared chaotic random variables: new moment inequalities with applications
Malicet, Dominique; Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume

in Journal of Functional Analysis (2016), 270(2), 649-670

Full Text
See detailFisher information and the Fourth Moment Theorem
Nourdin, Ivan; Nualart, David

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2016), 52(2), 849-867

Full Text
See detailQuantitative stable limit theorems on the Wiener space
Nourdin, Ivan; Nualart, David; Peccati, Giovanni

in Annals of Probability (2016), 44(1), 1-41

Full Text
See detailStrong asymptotic independence on Wiener chaos
Nourdin, Ivan; Nualart, David; Peccati, Giovanni

in Proceedings of the American Mathematical Society (2016), 144(2), 875-886

Full Text
See detailClassical and free fourth moment theorems: universality and thresholds
Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume; Simone, Rosaria

in Journal of Theoretical Probability (2016), 29(2), 653-680

Full Text
See detailMultidimensional limit theorems for homogeneous sums : a general transfer principle
Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume; Simone, Rosaria

in ESAIM: Probability and Statistics = Probabilité et statistique : P & S (2016), 20

Full Text
See detailAsymptotic behaviour of the cross-variation of some integral long memory processes
Nourdin, Ivan; Zintout, Rola

in Probability and Mathematical Statistics (2016), 36(1),

Top of Page

2015

See detailLocal universality of the number of zeros of random trigonometric polynomials with continuous coefficients
Azais, Jean-Marc; Dalmao, Federico; Leon, Jose; Nourdin, Ivan; Poly, Guillaume

E-print/Working paper (2015)

Full Text
See detailStein's method, logarithmic Sobolev and transport inequalities
Ledoux, Michel; Nourdin, Ivan; Peccati, Giovanni

in Geometric & Functional Analysis (2015), 25

Full Text
See detailThe optimal fourth moment theorem
Nourdin, Ivan; Peccati, Giovanni

in Proceedings of the American Mathematical Society (2015), 143(7), 3123-3133

Top of Page

2014

Full Text
See detailInvariance principles for homogeneous sums of free random variables
Deya, Aurélien; Nourdin, Ivan

in Bernoulli (2014), 20(2), 586-603

Full Text
See detailEntropy and the fourth moment phenomenon
Nourdin, Ivan; Peccati, Giovanni; Swan, Yvik

in Journal of Functional Analysis (2014), 266(5), 3170-3207

Full Text
See detailIntegration by parts and representation of information functionals
Nourdin, Ivan; Peccati, Giovanni; Swan, Yvik

in Abstract book of 2014 IEEE International Symposium on Information Theory (ISIT) (2014)

Full Text
See detailComparison inequalities on the Wiener space
Nourdin, Ivan; Peccati, Giovanni; Viens, Frederi

in Stochastic Processes & Their Applications (2014), 124(4), 1566-1581

Full Text
See detailAsymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws
Nourdin, Ivan; Rosinski, Jan

in Annals of Probability (2014), 42(2), 497-526

Full Text
See detailCentral and non-central limit theorems in a free probability setting
Nourdin, Ivan; Taqqu, Murad

in Journal of Theoretical Probability (2014), 27(1), 220-248

Full Text
See detailAn Itô's type formula for the fractional Brownian motion in Brownian time
Nourdin, Ivan; Zeineddine, Raghid

in Electronic Journal of Probability (2014), 19(99), 1-15

Full Text
See detailTwo properties of vectors of quadratic forms in Gaussian random variables
Poly, Guillaume; Nourdin, Ivan; Bogachev, Vladimir; Kosov, Egor

in Teoriya Veroyatnostei i ee Primeneniya (2014), 59(2), 214-232

Top of Page

2013

Full Text
See detailFourth moment theorem and q-Brownian chaos
Deya, Aurélien; Noreddine, Salim; Nourdin, Ivan

in Communications in Mathematical Physics (2013), 321(1), 113-134

Full Text
See detailParameter estimation for alpha-fractional bridges
Es-Sebaiy, Khalifa; Nourdin, Ivan

in Malliavin calculus and stochastic analysis (2013)

Full Text
See detailLectures on Gaussian approximations with Malliavin calculus
Nourdin, Ivan

in Lecture notes in Mathematics (2013)

Full Text
See detailAbsolute continuity and convergence of densities for random vectors on Wiener chaos
Nourdin, Ivan; Nualart, David; Poly, Guillaume Joseph; others

in Electronic Journal of Probability (2013), 18(22), 1--19

Full Text
See detailPoisson approximations on the free Wigner chaos
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2013), 41(4), 2709--2723

Full Text
See detailMultidimensional semicircular limits on the free Wigner chaos
Nourdin, Ivan; Peccati, Giovanni; Speicher, Roland

in The Ascona Proceedings, 2011 (2013)

Full Text
See detailConvergence in total variation on Wiener chaos
Nourdin, Ivan; Poly, Guillaume

in Stochastic Processes & Their Applications (2013), 123

Full Text
See detailAn invariance principle under the total variation distance
Poly, Guillaume Joseph; Nourdin, Ivan

in Stochastic Processes & Their Applications (2013)

Top of Page

2012

Full Text
See detailOptimal Berry-Esseen rates on the Wiener space: the barrier of third and fourth cumulants
Biermé, Hermine; Bonami, Aline; Nourdin, Ivan; Peccati, Giovanni

in Latin American Journal of Probability and Mathematical Statistics (2012), 9(2), 473--500

Full Text
See detailConvergence of Wigner integrals to the tetilla law
Deya, Aurélien; Nourdin, Ivan

in ALEA: Latin American Journal of Probability and Mathematical Statistics (2012), 9

Full Text
See detailWigner chaos and the fourth moment
Kemp, Todd; Nourdin, Ivan; Peccati, Giovanni; Speicher, Roland

in Annals of Probability (2012), 40(4), 1577--1635

See detailSelected aspects of fractional Brownian motion
Nourdin, Ivan

Book published by Springer (2012)

See detailNormal approximations with Malliavin calculus
Nourdin, Ivan; Peccati, Giovanni

Book published by Cambridge University Press (2012)

Full Text
See detailConvergence in law in the second Wiener/Wigner chaos
Nourdin, Ivan; Poly, Guillaume

in Electronic Communications in Probability (2012), 17(36),

Top of Page

2011

Full Text
See detailOn the Gaussian approximation of vector-valued multiple integrals
Noreddine, Salim; Nourdin, Ivan

in Journal of Multivariate Analysis (2011), 102(6), 1008-1017

Full Text
See detailYet another proof of the Nualart-Peccati criterion
Nourdin, Ivan

in Electronic Communications in Probability (2011), 16

Full Text
See detailQuantitative Breuer-Major theorems
Nourdin, Ivan; Peccati, Giovanni; Podolskij, Mark

in Stochastic Processes & Their Applications (2011), 121(4), 793--812

Top of Page

2010

Full Text
See detailWeak approximation of a fractional SDE
Bardina, Xavier; Nourdin, Ivan; Rovira, Carlos; Tindel, Samy

in Stochastic Processes & Their Applications (2010), 120

Full Text
See detailAlmost sure central limit theorems on the Wiener space
Bercu, Bernard; Nourdin, Ivan; Taqqu, Murad

in Stochastic Processes & Their Applications (2010), 120

Full Text
See detailLimit theorems for nonlinear functionals of Volterra processes via white noise analysis
Darses, Sébastien; Nourdin, Ivan; Nualart, David

in Bernoulli (2010), 16(4), 1262-1293

Full Text
See detailCentral limit theorems for multiple Skorohod integrals
Nourdin, Ivan; Nualart, David

in Journal of Theoretical Probability (2010), 23(1), 39-64

Full Text
See detailCentral and non-central limit theorems for weighted power variations of fractional Brownian motion
Nourdin, Ivan; Nualart, David; Tudor, Ciprian

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(4), 1055-1079

Full Text
See detailStein's method meets Malliavin calculus: a short survey with new estimates
Nourdin, Ivan; Peccati, Giovanni

in Recent development in stochastic dynamics and stochastic analysis (2010)

Full Text
See detailUniversal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs
Nourdin, Ivan; Peccati, Giovanni

in Latin American Journal of Probability and Mathematical Statistics (2010), 7

Full Text
See detailCumulants on the Wiener space
Nourdin, Ivan; Peccati, Giovanni

in Journal of Functional Analysis (2010), 258(11), 3775--3791

Full Text
See detailMultivariate normal approximation using Stein's method and Malliavin calculus
Nourdin, Ivan; Peccati, Giovanni; Anthony, Réveillac

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(1), 45--58

Full Text
See detailStein's method and stochastic analysis of Rademacher functionals
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Electronic Journal of Probability (2010), 15

Full Text
See detailInvariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Annals of Probability (2010), 38(5), 1947--1985

Full Text
See detailThe weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter H=1/6
Nourdin, Ivan; Réveillac, Anthony; Swanson, Jason

in Electronic Journal of Probability (2010), 15

Top of Page

2009

Full Text
See detailExact confidence intervals for the Hurst parameter of a fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan; Peccati, Giovanni

in Electronic Journal of Statistics (2009), 3

Full Text
See detailDifferentiating $\sigma$-fields for Gaussian and shifted Gaussian processes
Darses, Sébastien; Nourdin, Ivan; Peccati, Giovanni

in Stochastics (2009), 81(1), 79--97

Full Text
See detailMilstein's type schemes for fractional SDEs
Gradinaru, Mihai; Nourdin, Ivan

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(4), 1085-1098

Full Text
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan; Rössler, Andreas; Tindel, Samy

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Full Text
See detailStein's method on Wiener chaos
Nourdin, Ivan; Peccati, Giovanni

in Probab. Theory Related Fields (2009), 145(1-2), 75--118

Full Text
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2009), 37(4), 1412--1426

Full Text
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2009), 37(6), 2231--2261

Full Text
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Full Text
See detailAsymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Nourdin, Ivan; Réveillac, Anthony

in Annals of Probability (2009), 37(6), 2200-2230

Full Text
See detailDensity formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan; Viens, Frederi

in Electronic Journal of Probability (2009), 14

Top of Page

2008

Full Text
See detailError bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan

in Electronic Communications in Probability (2008), 13

Full Text
See detailAsymptotic expansions at any time for fractional scalar SDEs of Hurst index H>1/2
Darses, Sébastien; Nourdin, Ivan

in Bernoulli (2008), 14(3), 822-837

Full Text
See detailStochastic volatility: approximation and goodness-of-fit test
Gradinaru, Mihai; Nourdin, Ivan

in Probability and Mathematical Statistics (2008), 28(1), 1-19

Full Text
See detailOptimal control for rough differential equations
Mazliak, Laurent; Nourdin, Ivan

in Stochastics & Dynamics (2008), 8(1), 23-33

Full Text
See detailExact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
Neuenkirch, Andreas; Nourdin, Ivan

in Journal of Theoretical Probability (2008), 20(4), 871-899

Full Text
See detailDelay equations driven by rough paths
Neuenkirch, Andreas; Nourdin, Ivan; Tindel, Samy

in Electronic Journal of Probability (2008), 13

See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan; Peccati, Giovanni

in Electronic Journal of Probability (2008), 13

Top of Page

2007

Full Text
See detailStochastic derivatives for fractional diffusions
Darses, Sébastien; Nourdin, Ivan

in Annals of Probability (2007), 35(5), 1998-2020

Full Text
See detailDynamical properties and characterization of gradient drift diffusions
Darses, Sébastien; Nourdin, Ivan

in Electronic Communications in Probability (2007), 12

Full Text
See detailCorrecting Newton-Cotes integrals by Lévy areas
Nourdin, Ivan; Simon, Thomas

in Bernoulli (2007), 13(3), 695-711

Top of Page

2006

Full Text
See detailOn the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Nourdin, Ivan; Simon, Thomas

in Statistics and Probability Letters (2006), 76(9), 907-912

Full Text
See detailOn the absolute continuity of Lévy processes with drift
Nourdin, Ivan; Simon, Thomas

in Annals of Probability (2006), 34(3), 1035-1051

Full Text
See detailSome linear fractional stochastic equations
Nourdin, Ivan; Tudor, Ciprian

in Stochastics : An International Journal of Probability & Stochastic Processes (2006), 78(2), 51-65

Top of Page

2005

Full Text
See detailm-order integrals and generalized Itô's formula; the case of a fractional Brownian motion with any Hurst index
Gradinaru, Mihai; Nourdin, Ivan; Russo, Francesco; Vallois, Pierre

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2005), 41(4), 781-806

Full Text
See detailItô's and Tanaka's type formulae for the stochastic heat equation: the linear case
Gradinaru, Mihai; Nourdin, Ivan; Tindel, Samy

in Journal of Functional Analysis (2005), 228(1), 114-143

Full Text
See detailSchémas d'approximation associés à une équation différentielle dirigée par une fonction höldérienne; cas du mouvement brownien fractionnaire
Nourdin, Ivan

in Comptes Rendus de l'Académie des Sciences. Série I. Mathématique (2005), 340(8), 611-614

Top of Page

2003

Full Text
See detailApproximation at first and second order of m-order integrals of the fractional Brownian motion and of certain semimartingales
Gradinaru, Mihai; Nourdin, Ivan

in Electronic Journal of Probability (2003), 8(18), 1-26

Top of Page